# SDR 07FDEA04794

- Difficulty date: November 14, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 12,718 hours, 6,957 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 9612660321
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

REJECTED T/O ON 18L KMEM DUE TO F/O'S PFD AND NAV DISPLAY SHOWING DIAGONAL LINES.  ABORTED AT 60  KTS.  ALL CHECKLISTS COMPLETED AND PERFORMED SECOND  UNEVENTFUL TAKEOFF.  PERFORMED EFIS BITE AND DISPLAYS TEST ON SYSTEM, ALL  CHECKS NORMAL.  SWAPPED NR 3 SGU AND NR 2 SGU AS PRECAUTIONARY, PERFORMED OPS CHECK PER MM 34-71-00-5.  ALL SYSTEMS CHECK NORMAL AT THIS TIME.  NO HISTORY FOR 30 DAYS SGU NR 2 P/N 9612660321, S/N 1626 SGU NR 3, P/N 9612660321 S/N 1973.  SWAPPED UNITS PRECAUTIONARY 4 GOOD LEGS.
